MathSciNet Relay Station
MathSciNet bibliographic data
MR2823993 35K57 (35B40 35C06 76R50)
Dolbeault, Jean; Toscani, Giuseppe Fast diffusion equations: matching large time asymptotics by relative entropy methods. Kinet. Relat. Models 4 (2011), no. 3, 701–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement